# SDR SIMA2018092614002

- Difficulty date: September 14, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 39,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OMEGA BEAM CORRODED AT PREVIOUS BLEND FR 23-C/A-REPAIRED R/H OMEGA BEAM CORRODED AT PREVIOUS BLEND FRAME 23 IAW EMB145 SRM 53-21-10
